Chakrabarti, A (2000) On the solution of the problem of scattering of surface water waves by a sharp discontinuity in the surface boundary conditions. In: The ANZIAM Journal, 42 (2). pp. 277-286.
ON_THE_SOLUTION.pdf - Published Version
Restricted to Registered users only
Download (373Kb) | Request a copy
Closed-form analytical expressions are derived for the reflection and transmission coefficients for the problem of scattering of surface water waves by a sharp discontinuity in the surface-boundary-conditions, for the case of deep water. The method involves the use of the Havelock-type expansion of the velocity potential along with an analysis to solve a Carleman-type singular integral equation over a semi-infinite range. This method of solution is an alternative to the Wiener-Hopf technique used previously.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Cambridge University Press.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||18 Aug 2011 07:45|
|Last Modified:||18 Aug 2011 07:45|
Actions (login required)